# SDR CALA2013102192219

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 87,455 hours, 13,799 cycles
- Engine: Pwa PW4060
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BOTTLE DISCHARGE LIGHT WILL NOT ILLUMINATE DURING PREFLIGHT ANNUNCIATOR LIGHT TEST.  DEFERRED IAW MEL 2622C, DAILY FLIGHT CHECK COMPLETE DDP, OK TO CONTINUE.
